# SDR DHL2003806011

- Difficulty date: July 6, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 327
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SMOKE DETECTOR WILL NOT TEST.  ENTERED ON DMI 13448 AS PER DHL MEL 26-6-2 CAT C PLACARD INSTALLED.  REF DMI 13448 - NR 2 SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 2 SMOKE DETECTOR PER DACO 26-10-5. OPS CHECKED OK.  THIS CLEARED DMI 13448.  PLACARD REMOVED.
